Police Chief Recruitment Process Opportunities

Eugene Police Chief Selection Process – Get Involved! 

The City of Eugene has entered the “Hire” phase of our Police Chief Recruitment process. We have a talented pool of applicants and plan to host finalists for the position in Eugene the week of March 12th!

Our goal is to create opportunities for community members to get to know the finalists and for the finalists to get to know our community. There will be multiple opportunities for community members to engage with this process. Visit this website for more information on community opportunities to engage.

Community Panel:

A Community Panel is scheduled for the morning of March 13th. The purpose of this panel is to offer the opportunity to engage with candidates and contribute in the selection of the next Police Chief to a broad spectrum of the community.  Selected panelists will participate in small group interviews with each finalist.

If this opportunity interests you and you’re available on March 13th from 8:00am -10:30am please submit your name, contact information and a brief statement of interest (30 words or fewer) here>> 

Process: 

All interested parties must submit their interest statement no later than February 28th at 9pm (DEADLINE EXTENDED) using this form>>

City Councilors, the Mayor and City Manager will make final selections of individuals who will participate in this process.

Community Forum:

Join us for a Community Forum open to everyone and viewable through webcast! Community members who attend the forum and those viewing from home can submit questions in advance or during the forum. This interactive forum will be held on March 13th from 5:30 – 6:30 pm at Harris Hall.

Submit Questions

You can submit questions in advance or in person at the forum to be asked of finalists. Planning to watch on the web? Submit your questions by email through 6:00 pm. All questions will be reviewed, themed and asked of finalists as time permits.

What Do You Think?

People present can provide written feedback in person. Everyone can provide feedback by email. All feedback collected before Saturday March 17th at 9 pm will be compiled and shared as submitted to the City Manager for review.

For more information, questions and ADA accommodations requests (with 48 hours notice) contact Jennifer Lleras Van Der Haeghen at 541-682-5619.

Possible Housing, Density & Zoning Changes in South Eugene Join the Conversation

Sunday, February, 18th, 2-5pm, at the Youth House – 3350 Willamette St

  1. What is most appealing about our neighborhood?
  2. What does “livability” mean to you?
  3. What do you hope for in the future of housing in your neighborhood?
  4. What do you fear for in the future of housing in our neighborhood?
  5. Eugene’s population is growing rapidly and that is exacerbating housing access andaffordability.
    Do you agree with the idea that there is a need for more densification in South Eugene? Why or why not?
    [Brief Slide Presentation from UO Architecture Grad Student, Clay Neal.
    Clay will present a paired series of nine slides depicting a range of proposed options being considered for densification in South Eugene.]
  6. What are your reactions to the proposed ideas you’ve just seen? [Clay will explain the differences between the paired series of slides.]
  7. Where do you think new housing could be built in Southwest Eugene? Where not?
  8. What are you willing and unwilling to compromise on to accommodate more density?
  9. How would you want the City to seek your opinion about zoning changes to allow moredensity in our neighborhood?
    Would you want your neighborhood association to represent you in this process? Would you participate in a neighborhood land-use sub-committee?
  10. What feedback can you offer about this forum process? Was it useful?What would make it more useful?

Southwest Hills Neighborhood Association (SHiNA) General Meeting

Sunday, February 18th, 2 – 5pm Youth House, 3350 Willamette St

 

Meeting Agenda:

1:15 – 2:00pm Board Members Set-Up Room.
Sign-In & Name Labels, pick up Card & Pencil – (45 mins)

2:00 – 2:05pm Meeting Starts:
Welcome Southwest Hills Neighbors – 1 of 3,671 addresses.
SHiNA Boundary Map with this location & 2 possible future subdivisions.
(Here we are at the new Youth House, on Willamette St, here’s City View & McLean Blvd.) Introduce SHiNA Board & Vote on 12/14/17 Board Meeting Minutes.
Please visit the SHiNA Website, Facebook & Nextdoor – (5 mins)

2:05 – 2:15pm Refreshments are in the kitchen area. Any Announcements or Public Comments? (2 minute maximum for 5 people) – (10 mins)

2:15 – 2:30pm Intro to Youth House & Hosea Speakers: Paul and/or David speak.

Youth House tour and Q & A time will be at 4:30pm outside this hall – (15 mins) 2:30 – 4:30pm Thank Southeast Neighbors Land-Use Sub-Committee.

Intro Clay Neal, UO Architecture Grad Student with presentation & questions about housing, density & rezoning options for SW Hills neighbors – (2 hrs) 4:30 – 5:00pm Announce Youth House tour and Q & A outside the meeting hall.

Please sign-in, leave your cards & our pencils on the table.
Also any & all SHiNA donations are greatly appreciated!
Take a voter card if you’ve moved or are unregistered for the May elections.
Next General Meeting Topic: Discuss the City Auditor measure on the May ballot. Newsletter, Website, Facebook & Nextdoor will announce the Sunday in April, time & place. Contact the SHiNA Board through our email: shina_board@googlegroups.com
Next Board Meeting: Thursday, March 8th, 6-8pm, Wayne Morse Family Farm.
Board Members please stay to Clean-Up Room.
Meeting Adjourned – (30 mins)

 

Screen Shot 2018-02-15 at 4.31.40 PM.png

Egan Warming Centers – Volunteers Needed

The Egan Warming Centers provide warm, safe places to sleep for people who are experiencing homelessness on nights when the temperature drops to 30 degrees or below. Tonight – Tuesday, December 12 – will be the 9th night in a row that Egan has activated. The Centers rely heavily on volunteers, so long activations can make it challenging to maintain adequate staffing and ensure that the Centers can stay open. There are different roles to fill, from kitchen crew and safety to general staffing support and helping with donations. A New Volunteer Orientation & Training will take place next Tuesday, December 19, at 6 pm, at First Christian Church, 1166 Oak St. More information can be found at www.eganwarmingcenter.com.

Thank you! Thank you! Thank you!

Planning Resources For Neighbors

Here is an interesting flyer regarding Eugene zoning. If you are interested in how the current zoning of our neighborhood looks like and what new developments are possible around your property, you can refer to the links in the included flyer. The flyer also includes a link to get updates about the current applicants for land use as well as agendas of related city boards.

Zoning

To find out the zoning of a specific property or your entire neighborhood: http://pdd.eugene-or.gov/maps/zoningmap

Land Use

For more information about the land use application process, including application types and processes, how to look up information about a specific project, and how to provide useful comments on land use applications: http://www.eugene-or.org/3208/Land-Use-Application-Information

Updates

To receive regular updates on the following:

  • New Land Use Applications
  • Project Consultation Notifications
  • Envision Eugene Updates
  • Planning Commission Agenda
  • Hearings Official Public Hearings
  • Historic Review Board Agendas

Sign up at http://www.eugene-or.gov/list.aspx

Planning Resources for Neighbors

SHiNA Elections, Slate of Board Member Nominees & Positions 2017

Here are the new candidates for the upcoming SHiNA Elections and Slate of Board Member Nominees & Positions. The election meeting will be held on November, 5th 2017 4-6pm at Wayne Morse Family Farm.

  • Co-Chair – Ralph McDonald
  • Co-Chair – Janet Bevirt
  • Secretary – Ron Bevirt
  • Treasurer – ?
  • At-Large – Felipe Alonso III
  • At-Large – Piotr Esden-Tempski
  • At-Large – Lynn Marx
  • At-Large – Elizsabeth Zenger

 

SHiNA Annual Meeting & Elections 05 November 2017

Southwest Hills Neighborhood Association

SHiNA Annual Meeting & Elections

Sunday, November 5th, 4:00pm – 6:00pm 595 Crest Drive, Wayne Morse Family Farm

Be an active neighborhood member Become a member of the SHiNA Board

Topics of Interest Include:

Speaker Jim Wienecke (River Road Park District Board Chairman) will discuss a proposed initiative for a City feasibility study on forming a special district for Parks & Rec similar to Willamalane.

Elections of Board Nominees & Positions
Vote on Proposed Charter & Bylaws Changes Discussion on Leaning Trees, Barking Dogs & Rats

Snacks & Refreshments will be Available

 

Southwest Hills Neighborhood Association (SHiNA) General Meeting – Reminder

Please join us to share your viewpoints on how our community can be even better!

Next Southwest Hills Neighborhood Assoc (SHiNA) General Meeting                            on Sunday, October 15th, 4:00 – 6:00 pm                                                                      at Wayne Morse Family Farm, 595 Crest Drive

Lane Regional Air Protection Agency (LRAPA)                                                Will speak on Air Quality, Q & A follows                                   

SHiNA Board Nominees & Positions will be addressed                                                             

Proposed Bylaws Changes will be discussed

Let’s have an open conversation about Neighborhood Watch,              Suspicious Behavior and Appropriate Description of Persons.                                                   

These are topics that neighborhood people have voiced interest in & concerns about.

Twelve 3-Galloon Water Bottles will be Raffled !